MathSciNet Relay Station
MathSciNet bibliographic data
MR2838370 37J45 (34C37)
Tang, X. H.; Lin, Xiaoyan Existence of infinitely many homoclinic orbits in Hamiltonian systems. Proc. Roy. Soc. Edinburgh Sect. A 141 (2011), no. 5, 1103–1119.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement